Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Singularity subschemes and generic projections


Author: Joel Roberts
Journal: Bull. Amer. Math. Soc. 78 (1972), 706-708
MSC (1970): Primary 14B05, 14N05; Secondary 14M15
MathSciNet review: 0301015
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14B05, 14N05, 14M15

Retrieve articles in all journals with MSC (1970): 14B05, 14N05, 14M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12993-8
PII: S 0002-9904(1972)12993-8